# SDR ASAA9810038

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURNG MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT NR 1 PALLET WOULD NOT EXTINGUISH.  REPLACED NR 1 PALLET RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
